# SDR AALA20090512TUL36

- Difficulty date: April 16, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,334 hours, 29,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT STA 200, 12  INCH FORWARD OF NR 6 SEAT TRACK.  INSTALLED DOUBLER AT STA 200 TO 218 PER AARD 53-20-16-00.
